MAUDE Adverse Event Report: OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS

OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Model Number PKG-90-OVR-300020
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for investigation.An investigation was conducted based on communication provided by the surgeon who implanted the device and performed the revision and on photographs provided by the surgeon.It is not clear from the information provided why this implant seems to have worn more than other implants of the same design.No discrepancies were noted in the manufacturing history, and no defects can be confirmed from the information provided.The root cause cannot be definitively identified.
 
Event or Problem Description
A bipolar overture implant was revised to a uka on (b)(6) 2026.Revision was indicated because of persistent swelling.Inspection of the well-fixed tibial component demonstrated evidence of significant polyethylene wear on the medial side.

Brand Name
OVERTURETI KNEE RESURFACING SYSTEM
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Manufacturer (Section D)
OVERTURE ORTHOPAEDICS
5 peters canyon rd. suite 160
irvine CA 92606
Manufacturer (Section G)
OVERTURE ORTHOPAEDICS
5 peters canyon rd, suite 160
irvine CA 92606
Manufacturer Contact
jonathan nielsen
5 peters canyon rd, suite 160
irvine, CA 92606
MDR Report Key24338139
Report Number3027737826-2026-00002
Device Sequence Number9799188
Product Code HSX
UDI-Device Identifier00810129550207
UDI-Public(01)00810129550207(17)280831(10)LSP0027(11)230831
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPKG-90-OVR-300020
Device Lot NumberLSP0027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown